# SDR P5CA0401072

- Difficulty date: April 14, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N454PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30812
- Aircraft time: 7,624 hours, 1,340 cycles
- System (JASC): 2914 · Hydraulic Handpump, Main
- Part: Pump
- Part number: 6606808
- Part serial: K1489
- Condition: Failed
- Location: Hyd System
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER STARTING ENG 1 & 4, OPERATING CONRTOL CHECK HYD PSI NR 3 FELL TO 80PSI, VERY SLOW TO COME UP, SPI VERY SLOW TO RESPOND.  HYD SYSTEM FAULT LIGHT LOW PSI LIGHT CAME ON.  DEFERRED NR 3 DEMAND PUMP, ON 4/17/04 R&R NR 3 ACMP, OPS AND LEAK CK OK.
